Duke Mathematical Journal

The Bergman space, the Bloch space, and commutators of multiplication operators

Sheldon Axler

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 53, Number 2 (1986), 315-332.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077305045

Digital Object Identifier
doi:10.1215/S0012-7094-86-05320-2

Mathematical Reviews number (MathSciNet)
MR850538

Zentralblatt MATH identifier
0633.47014

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 30H05: Bounded analytic functions 46E20: Hilbert spaces of continuous, differentiable or analytic functions

Citation

Axler, Sheldon. The Bergman space, the Bloch space, and commutators of multiplication operators. Duke Math. J. 53 (1986), no. 2, 315--332. doi:10.1215/S0012-7094-86-05320-2. http://projecteuclid.org/euclid.dmj/1077305045.


Export citation

References

  • [1] H. Alexander, Projections of polynomial hulls, J. Functional Analysis 13 (1973), 13–19.
  • [2] J. M. Anderson, J. Clunie, and Ch. Pommerenke, On Bloch functions and normal functions, J. Reine Angew. Math. 270 (1974), 12–37.
  • [3] Sheldon Axler, Hankel operators on Bergman spaces, Linear and Complex Analysis Problem Book eds. V. P. Havin, S. V. Hruščëv, and N. K. Nikol'skii, Lecture Notes in Mathematics, vol. 1043, Springer Verlag, Berlin, 1984, pp. 262–263.
  • [4] Sheldon Axler, Sun-Yung A. Chang, and Donald Sarason, Products of Toeplitz operators, Integral Equations Operator Theory 1 (1978), no. 3, 285–309.
  • [5] C. A. Berger and B. I. Shaw, Intertwining, analytic structure, and the trace norm estimate, Proceedings of a Conference on Operator Theory (Dalhousie Univ., Halifax, N.S., 1973) ed. P. A. Fillmore, Springer, Berlin, 1973, 1–6, Lecture Notes in Math., Vol. 345.
  • [6] L. G. Brown, R. G. Douglas, and P. A. Fillmore, Unitary equivalence modulo the compact operators and extensions of $C\sp\ast$-algebras, Proceedings of a Conference on Operator Theory (Dalhousie Univ., Halifax, N.S., 1973) ed. P. A. Fillmore, Springer, Berlin, 1973, 58–128. Lecture Notes in Math., Vol. 345.
  • [7] R. R. Coifman, R. Rochberg, and Guido Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. (2) 103 (1976), no. 3, 611–635.
  • [8] John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press Inc. [Harcourt Brace Jovanovich Publishers], New York, 1981.
  • [9] William W. Hastings, A Carleson measure theorem for Bergman spaces, Proc. Amer. Math. Soc. 52 (1975), 237–241.
  • [10] W. K. Hayman, Multivalent functions, Cambridge Tracts in Mathematics and Mathematical Physics, No. 48, Cambridge University Press, Cambridge, 1958.
  • [11] Svante Janson, Mean oscillation and commutators of singular integral operators, Ark. Mat. 16 (1978), no. 2, 263–270.
  • [12] Svante Janson, Jaak Peetre, and Stephen Semmes, On the action of Hankel and Toeplitz operators on some function spaces, Duke Math. J. 51 (1984), no. 4, 937–958.
  • [13] Thomas H. MacGregor, Length and area estimates for analytic functions, Michigan Math. J. 11 (1964), 317–320.
  • [14] G. McDonald and C. Sundberg, Toeplitz operators on the disc, Indiana Univ. Math. J. 28 (1979), no. 4, 595–611.
  • [15] V. V. Peller, Hankel operators of class $\mathfrakS_p$ and their applications (rational approximation, Gaussian processes, the problem of majorizing operators), Mathematics of the USSR-Sbornik 41 (1982), 443–479.
  • [16] Walter Rudin, Function theory in the unit ball of $\bf C\spn$, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York, 1980.
  • [17] Donald Sarason, Function theory on the unit circle, Virginia Polytechnic Institute and State University Department of Mathematics, Blacksburg, Va., 1978.
  • [18] Donald Sarason, Blaschke products in $\beta_0$, Linear and Complex Analysis Problem Book eds. V. P. Havin, S. V. Hruščëv and N. K. Nikol'skiĭ, Lecture Notes in Mathematics, vol. 1043, Springer-Verlag, Berlin, 1984, pp. 337–338.
  • [19] Richard M. Timoney, A necessary and sufficient condition for Bloch functions, Proc. Amer. Math. Soc. 71 (1978), no. 2, 263–266.
  • [20] Richard M. Timoney, Bloch functions in several complex variables. I, Bull. London Math. Soc. 12 (1980), no. 4, 241–267.
  • [21] Akihito Uchiyama, On the compactness of operators of Hankel type, Tôhoku Math. J. (2) 30 (1978), no. 1, 163–171.
  • [22] Shinji Yamashita, Criteria for functions to be Bloch, Bull. Austral. Math. Soc. 21 (1980), no. 2, 223–227.